Oct 31, 2012
I think I might be running into the side effects of narcotic pain killers but I always question if what I'm feeling is HIV related. I've been prescribed Vicodin ES for a knee injury and I wasn't surprised I experienced constipation from the gate. I'd heard about that. In addition, I've felt some general fatigue which is unusual for me. Even though I'm not very sexually active, my doctor recommends I masturbate every third day or so to avoid prostate congestion. I could get hard but couldn't have an orgasm at all when it usually only takes me ten minutes or less. Is there any chance the Vicodin is causing this as well? Thanks.
| Response from Dr. Henry
Narcotics in some people can cause a wide range of problems including constipation, fatigue (narcotic comes from word meaning sleep), and loss of libido/sexual dysfunction. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting HIV Blowjob From A Prostitute
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Painful Red Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Sore On Tongue After Cunilingus Worried I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.